# SDR SWIA202055267

- Difficulty date: November 13, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 SEAT TRACK FS 581-FS 836.55.  C-CHECK RO 1/5/2021.  ENTERED IN ERROR.  CARD SHOULD HAVE STATED CORROSION ON RBL 9 SEAT TRACK FS 701.45-FS 836.55.  FIXED ON JOB 71002094 OP 280 CAMP 21835964.
